# SDR SWIA200412842

- Difficulty date: January 25, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 542 hours, 470 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR INDICATION ON RT SIDE INDICATES HIGHER ON THE RIGHT SIDE IN ALL POSITIONS.  ADJUSTED RT ELEVATOR POSITION TRANSMITTER IAW CRJ MM 27-34-10.  OPS CHECK GOOD.
